Publications

Export 12 results:
Sort by: Author Title Type [ Year  (Desc)]
2022
Ammari, K., and M. Sabri, "Dispersion for Schrödinger operators on regular trees", Analysis and Mathematical Physics, vol. 12, 2022. 220203ammari_sabri.pdf
2021
Anantharaman, N., M. Ingremeau, M. Sabri, and B. Winn, "Absolutely Continuous Spectrum for Quantum Trees", Communications in Mathematical Physics, vol. 383, pp. 537-594, 2021. 200318ac.pdf
Anantharaman, N., M. Ingremeau, M. Sabri, and B. Winn, "Empirical spectral measures of quantum graphs in the Benjamini-Schramm limit", Journal of Functional Analysis, vol. 280, pp. 108988, 2021. bs11feb21.pdf
Anantharaman, N., M. Ingremeau, M. Sabri, and B. Winn, "Quantum ergodicity for expanding quantum graphs in the regime of spectral delocalization", Journal de Mathématiques Pures et Appliquées, vol. 151, pp. 28-98, 2021. qefinal8feb21.pdf
2020
Masson, E. L., and M. Sabri, "Lp norms and support of eigenfunctions on graphs", Communications in Mathematical Physics, vol. 374, issue 1, pp. 211-240, 2020. 1809.07078.pdf
Ingremeau, M., M. Sabri, and B. Winn, "Quantum ergodicity for large equilateral quantum graphs", Journal of the London Mathematical Society, vol. 101, issue 1, pp. 82-109, 2020. 1803.07299.pdf
2019
Anantharaman, N., and M. Sabri, "Poisson kernel expansions for Schrödinger operators on trees", Journal of Spectral Theory, vol. 9, pp. 243-268, 2019. poisson.pdf
Anantharaman, N., and M. Sabri, "Quantum ergodicity on graphs : from spectral to spatial delocalization", Annals of Mathematics, vol. 189, pp. 753-835, 2019. qe_bigpaper.pdf
Anantharaman, N., and M. Sabri, "Recent results of quantum ergodicity on graphs and further investigation", Ann. Fac. Sci. Toulouse Math., vol. 28, issue 3, pp. 559-592, 2019. 1711.07666.pdf
2017
Anantharaman, N., and M. Sabri, "Quantum ergodicity for the Anderson model on regular graphs", Journal of Mathematical Physics, vol. 58, issue 9, pp. 091901, 2017. qe_anderson.pdf
2014
Sabri, M., "Anderson Localization for a multi-particle quantum graph", Reviews in Mathematical Physics, vol. 26, issue 01, pp. 1350020 [52 pages], 2014. qg_revised.pdf
Sabri, M., "Some abstract Wegner estimates with applications", Letters in Mathematical Physics, vol. 104, issue 3, pp. 311-339, 2014. wegner_revised.pdf
Tourism